# SDR SWAA2024071713528

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 69,815 hours, 41,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Loose
- Location: Aft Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FASTENERS LOOSE ON LEFT SIDE AFT ENTRY DOOR SLIDE COVER<[01] SECURED SLIDE COVER FASTENERS IAW SIP
